I've been on the pill for about 10 years now. I always start my cycle on Wednesday, and it goes strong until Sunday when I start taking my active pills again. This month, I didn't get anything until Friday morning, and barely bled at all, and it was gone within 24 hours. I don't "feel" pregnant, but my metabolism and sleep schedule are both unusually off, which I attributed to going back to work full time after being unemployed for 4 months. Also last night I woke up to use the restroom and had to brush my teeth because the taste in my mouth made me nauseous, but that could have been from the two glasses of wine I had before bed. I don't want to be 'that girl' but what is going on?!
Hello and hope you are doing well.
It is normal for periods to become very light on the pill and it is nothing to worry about. If you have been taking the pill regularly and not missed any pill the chances of pregnancy are very less. If you are still doubtful taking up pregnancy test will be helpful. If your pregnancy test is negative wait for your next periods. If there are scanty menses next month again you should consult a gynecologist. I sincerely hope it helps.
Best luck and regards!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.